Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Mar 27, 2016, 4:21 PM EDT for McIntosh County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Mar 27, 2016, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 113 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
891
WWUS82 KJAX 272021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN MAR 27 2016
GAZ136-153-272045-
INLAND GLYNN GA-WAYNE GA-
421 PM EDT SUN MAR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GLYNN AND EAST
CENTRAL WAYNE COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TIBET TO COX. MOVEMENT WAS NORTHEAST AT 25
MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING.
UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO
POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
GLYNN AND EAST CENTRAL WAYNE COUNTIES. GUSTY WINDS OF 40-50 MPH ARE
ALSO POSSIBLE AS WELL AS LINGERING HEAVY RAINFALL NEAR THE ALTAMAHA
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT
LAT...LON 3160 8175 3161 8174 3159 8171 3156 8170
3154 8168 3155 8167 3153 8165 3149 8164
3148 8162 3147 8161 3145 8163 3143 8161
3138 8155 3138 8154 3135 8150 3133 8156
3159 8179 3161 8175
TIME...MOT...LOC 2020Z 244DEG 21KT 3161 8167 3148 8155
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 27, 4:20 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 27, 4:20 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 420 PM EDT SUN MAR 27 2016 .NEAR TERM.../THROUGH MONDAY/... THIS AFTERNOON/EVE...WIDESPREAD RAIN WITH EMBEDDED STORMS CONTINUED TO TRACK NE ACROSS MOST OF SE GA THIS AFTERNOON. LOW CLOUDS CONTINUED ACROSS COASTAL SE GA IN CLOSE PROXIMITY TO A STALLED FRONTAL BOUNDARY WHICH STRETCHED FROM COASTAL SE GA TO THE FL BIG BEND COAST. DESPITE BEING IN THE WARM SECTOR ACROSS NE FL...CONVECTION AGAIN TODAY SLOW TO DEVELOP DUE TO EXTENSIVE CLOUD COVER WHICH LIMITED HEATING. MID LEVEL DISTURBANCES RIDING ALONG THE BOUNDARY WILL HELP NUDGE THE LARGE PCP SHIELD EAST TOWARDS THE AREA PLUS WITH ANY ADDITIONAL OUTFLOWS AND WEAK EAST COAST SEABREEZE WILL ALSO HELP PRODUCE SCATTERED SHOWERS AND STORMS. ANY STORMS THAT GET GOING...ESPECIALLY SOUTH OF THE FRONTAL BOUNDARY...COULD BE STRONG AND PRODUCE STRONG WINDS AND HAIL. HAVE GONE WITH THE HIGHEST RAINFALL AMOUNTS OF 2 TO 3 INCHES ACROSS SE GA AND GENERALLY 1 TO 2 INCHES ACROSS NE FL...HIGHEST ACROSS THE SUWANNEE VALLEY AND LOWEST AMOUNTS IN THE FAR SOUTH. TONIGHT...LOW PRESSURE WILL DEVELOP ALONG THE NC COAST BY AFTER MIDNIGHT AND BEGIN TO PUSH A COLD FRONT CLOSER TO REGION FROM THE NORTHWEST. WITH MUCH OF THE STRONG LIFT AND ENERGY LIFTING NE...EXPECTING SHOWERS/STORMS THIS EVENING TO TAPER DOWN AND BECOME MORE ISOLATED AFTER MIDNIGHT. MONDAY...A PRE-FRONTAL TROUGH WILL PUSH THROUGH IN THE MORNING WITH A FEW SHOWERS AND ISOLATED STORMS POSSIBLE MAINLY ACROSS OUR SOUTHERN ZONES. WESTERLY FLOW AND CLEARING SKIES BEHIND THE TROUGH WILL PUSH TEMPERATURES INTO THE 80S FOR MOST LOCATIONS...INCLUDING THE BEACHES. .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... A COLD FRONT WILL PUSH THROUGH OUR REGION DURING THE EARLY EVENING HOURS ON MON...WITH ANY LINGERING CONVECTION OVER NORTHEAST AND NORTH CENTRAL FL QUICKLY DISSIPATING SHORTLY AFTER SUNSET. A COOLER AND DRIER AIR MASS WILL FILTER INTO OUR REGION OVERNIGHT AS SURFACE WINDS SHIFT TO A NORTHWEST TO NORTHERLY DIRECTION OVERNIGHT AND SKIES BECOME PARTLY CLOUDY. LOWS WILL FALL INTO THE 50S FOR SOUTHEAST GA...RANGING TO THE LOWER 60S IN COASTAL NORTHEAST AND NORTH CENTRAL FL. HIGH PRESSURE WILL BUILD OVER THE GREAT LAKES STATES ON TUES...WITH NORTHEAST WINDS DEVELOPING BY AFTERNOON AND BECOMING BREEZY ALONG THE COAST. THE FRONTAL BOUNDARY WILL STALL OVER CENTRAL FL...WITH SOME LINGERING MOISTURE AND THE ATLANTIC SEA BREEZE POSSIBLY TRIGGERING ISOLATED AFTERNOON CONVECTION OVER SOUTHERN MARION COUNTY. OTHERWISE...A FEW HIGH CLOUDS WILL MIGRATE THROUGH OUR AREA DURING THE MORNING HOURS. HIGHS WILL CLIMB INTO THE LOWER 80S INLAND AND WILL BE HELD TO THE 70-75 RANGE AT THE COAST DUE TO STRENGTHENING ONSHORE WINDS. A PIECE OF THE BROAD TROUGH ALOFT OVER THE WESTERN U.S. WILL EJECT NORTHEASTWARD INTO THE GREAT PLAINS ON TUES NIGHT AND WED...ALLOWING HEIGHTS DOWNSTREAM TO RISE OVER OUR AREA. SURFACE RIDGING WILL PROGRESS FROM THE MID-ATLANTIC STATES TUES NIGHT TO OFF THE NEW ENGLAND COAST BY LATE WED. THIS WEATHER PATTERN WILL RESULT IN VEERING LOW-LEVEL FLOW LOCALLY...WITH EASTERLY WINDS TUES NIGHT BECOMING SOUTHEASTERLY BY WED AFTERNOON. LOWS TUES NIGHT WILL AGAIN FALL INTO THE 50S OVER SOUTHEAST GA...RANGING TO THE MID 60S ALONG THE NORTHEAST FL COAST AND NORTH CENTRAL FL. A DRY AIR MASS WILL ONLY SLOWLY ERODE ON WED AFTERNOON DESPITE THE INCREASING SOUTHEAST LOW LEVEL FLOW. ISOLATED SHOWERS AND PERHAPS A THUNDERSTORM WILL BE CONFINED TO LOCATIONS WEST OF INTERSTATE 75 DURING THE LATE AFTERNOON HOURS. HIGHS WILL AGAIN CLIMB INTO THE LOWER 80S INLAND...WITH MID 70S EXPECTED AT THE COAST. LOW LEVEL FLOW WILL CONTINUE TO VEER ON WED NIGHT...KEEPING LOWS IN THE 60S REGION-WIDE. A FEW SHOWERS WILL BE POSSIBLE OVERNIGHT NEAR THE ALTAMAHA/OCMULGEE RIVERS. .LONG TERM /THURSDAY THROUGH SUNDAY/... SIGNIFICANT DIFFERENCES REMAIN IN THE LONG TERM GLOBAL MODEL GUIDANCE REGARDING THE TIMING AND DETAILS OF THE NEXT FRONTAL PASSAGE THROUGH OUR REGION...SLATED FOR FRI AND NEXT WEEKEND. THE 12Z OPERATIONAL GFS INSISTS ON A PROGRESSIVE PATTERN THAT SLIDE THE FRONT THROUGH OUR AREA BY LATE FRI...WITH SHORTWAVE ENERGY OVER THE DESERT SOUTHWEST LATE IN THE WEEK PROGRESSING EASTWARD DURING THE WEEKEND AND DEVELOPING A WAVE ALONG THE FRONT OVER THE GULF OF MEXICO ON SUN. THE 12Z ECMWF STALLS THE FRONT OUT OVER OUR REGION ON FRI/SAT...WITH SHORTWAVE ENERGY ARRIVING EARLIER FROM THE WEST ON SUN PROVIDING A SOUTHWARD PUSH TO THE FRONT BY THE END OF THE WEEKEND. WEAK SHORTWAVE ENERGY EMBEDDED WITHIN INCREASING SOUTHWEST FLOW ALOFT WILL MIGRATE THROUGH OUR REGION ON THURS AFTERNOON...TRIGGERING SCATTERED MAINLY DIURNAL CONVECTION. HIGHS WILL CLIMB INTO THE MID 80S INLAND...WITH UPPER 70S EXPECTED AT THE COAST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR FRI...WITH ABOVE NORMAL TEMPERATURES AND HUMIDITY VALUES CONTINUING. DUE TO CONTINUED UNCERTAINTY IN THE LONG TERM GUIDANCE...WE WILL KEEP SCATTERED COVERAGE IN THE FORECAST GRIDS FROM FRI NIGHT THROUGH EARLY SUNDAY FOR NOW. COOLER AIR MAY BEGIN TO FILTER INTO SOUTHEAST GA EARLY IN THE WEEKEND DEPENDING ON THE EVOLUTION OF THE WEATHER PATTERN...AND DECREASING RAIN CHANCES ARE EXPECTED OVER SOUTHEAST GA BY SUN...WITH SCATTERED CONVECTION REMAINING POSSIBLE IN NORTHEAST AND NORTH CENTRAL FL INTO SUN AFTERNOON. HIGHS DURING THE WEEKEND SHOULD COOL BACK TO NEAR CLIMO (MID/UPPER 70S)...WITH MUCH COOLER LOW TEMPS STILL POSSIBLE BY LATE IN THE WEEKEND AS DRIER AIR FINALLY BUILDS IN FROM THE NORTH. && .AVIATION... STILL EXPECTING SCATTERED SHOWERS AND STORMS AFT AROUND 20Z BUT WITH CONTINUED UNCERTAINTY HAVE KEPT VCTS TO HANDLE ANY EMBEDDED STORMS THAT MAY CONTAIN TEMPO MVFR CIGS/VSBYS WHICH MAY NEED TO BE AMENDED LATER. WITH MOIST SOUTH AND SOUTHWEST FLOW TONIGHT...HIGH POTENTIAL FOR LOW CLOUDS AND PATCHY FOG ESPECIALLY AFTER MIDNIGHT AS DRIER MID LEVEL AIR WILL BE MOVING IN. EXPECTING ANY IFR CIGS TO BEGIN TO LIFT BY AROUND 15Z. && .MARINE... SW FLOW WILL INCREASE AHEAD OF THE APPROACHING COLD FRONT... BUT WINDS/SEAS EXPECTED TO REMAIN JUST UNDER HEADLINE CRITERIA. HOWEVER...WINDS AND SEAS MAY BE HIGHER IN AND NEAR SHOWERS AND STORMS. COLD FRONT WILL SWEEP ACROSS THE WATERS LATE MONDAY WITH WINDS BECOMING NORTHWEST MONDAY NIGHT BUT STILL JUST BELOW HEADLINE CRITERIA. STRONG HIGH PRESSURE BUILDS NORTH OF THE WATERS MID WEEK...THEN MOVES OFFSHORE. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE OFFSHORE MID TO LATE WEEK. RIP CURRENTS: LOW RISK THROUGH MONDAY DUE TO OFFSHORE FLOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 62 82 52 76 / 90 10 10 0 SSI 64 81 58 70 / 90 20 10 0 JAX 66 84 59 77 / 80 20 20 0 SGJ 67 82 63 75 / 70 30 20 0 GNV 67 84 60 81 / 60 30 20 10 OCF 68 85 61 82 / 50 40 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PETERSON/NELSON/GUILLET
Hazardous weather outlook, Mar 27, 3:29 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 329 AM EDT SUN MAR 27 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-281000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 951 PM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NUMEROUS TO WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED WITH PERIODS OF HEAVY RAINFALL. A FEW STRONG STORMS WILL BE POSSIBLE AND CAPABLE OF PRODUCING DAMAGING WINDS. RAINFALL TOTALS WILL GENERALLY BE 1 TO 3 INCHES WITH THE HIGHEST TOTALS EXPECTED ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ON MONDAY. ONSHORE FLOW WILL INCREASE DURING THE MIDDLE OF NEXT WEEK WITH AN ENHANCED THREAT OF RIP CURRENTS ALONG WITH POSSIBLE SMALL CRAFT ADVISORIES. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY IF SEVERE WEATHER WATCHES AND/OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 27, 3:07 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT SUN MAR 27 2016
GAZ136-151>153-271945-
INLAND GLYNN GA-WAYNE GA-BRANTLEY GA-PIERCE GA-
307 PM EDT SUN MAR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTHWESTERN GLYNN...
NORTH CENTRAL BRANTLEY AND WAYNE COUNTIES UNTIL 345 PM EDT...
AT 306 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLACKSHEAR...MOVING EAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. SMALL HAIL IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
JESUP...BLACKSHEAR...PATTERSON...GARDI...SCREVEN...OFFERMAN...BRISTOL...
DOCTORTOWN...EVERETT...BROADHURST...MOUNT PLEASANT AND HORTENSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGAGEMENT
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3165 8182 3166 8181 3165 8180 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3150 8165 3147 8161
3145 8163 3140 8158 3123 8227 3137 8234
3148 8217 3147 8214 3151 8213 3169 8187
TIME...MOT...LOC 1906Z 253DEG 23KT 3131 8222
ENYEDISpecial weather statement, Mar 27, 3:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SUN MAR 27 2016
GAZ136-272015-
WAYNE GA-
346 PM EDT SUN MAR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 415 PM
EDT...
AT 345 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JESUP TO 9 MILES SOUTHEAST OF SCREVEN.
MOVEMENT WAS NORTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...DOCTORTOWN AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGAGEMENT
LAT...LON 3172 8190 3167 8185 3165 8181 3166 8181
3163 8179 3163 8177 3161 8177 3161 8175
3160 8175 3161 8174 3158 8170 3156 8170
3154 8167 3149 8164 3148 8162 3147 8161
3135 8191 3164 8198
TIME...MOT...LOC 1945Z 225DEG 22KT 3162 8191 3140 8188
ENYEDISpecial weather statement, Mar 27, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN MAR 27 2016
GAZ136-153-272045-
INLAND GLYNN GA-WAYNE GA-
421 PM EDT SUN MAR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GLYNN AND EAST
CENTRAL WAYNE COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TIBET TO COX. MOVEMENT WAS NORTHEAST AT 25
MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING.
UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO
POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
GLYNN AND EAST CENTRAL WAYNE COUNTIES. GUSTY WINDS OF 40-50 MPH ARE
ALSO POSSIBLE AS WELL AS LINGERING HEAVY RAINFALL NEAR THE ALTAMAHA
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT
LAT...LON 3160 8175 3161 8174 3159 8171 3156 8170
3154 8168 3155 8167 3153 8165 3149 8164
3148 8162 3147 8161 3145 8163 3143 8161
3138 8155 3138 8154 3135 8150 3133 8156
3159 8179 3161 8175
TIME...MOT...LOC 2020Z 244DEG 21KT 3161 8167 3148 8155
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:03 PM EDT | Special Weather Statement | JAX | Hamilton | 42 min |
| Mar 26, 10:39 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Mar 27, 5:34 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Mar 27, 5:44 PM EDT | Special Marine Warning | JAX | 61 min | |
| Mar 27, 5:46 PM EDT | Special Marine Warning | JAX | 59 min | |
| Mar 27, 7:20 PM EDT | Special Weather Statement | JAX | Saint Johns | 25 min |
| Mar 26, 8:32 PM EDT | Special Weather Statement | JAX | Echols | 43 min |
| Mar 26, 9:15 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Mar 27, 3:07 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 38 min |
| Mar 27, 3:46 PM EDT | Special Weather Statement | JAX | Wayne | 29 min |
| Mar 27, 5:42 PM EDT | Special Weather Statement | JAX | Glynn | 48 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.